Jump to content
ClusterBusters

Erikaleigh12890

Members
  • Content count

    5
  • Joined

  • Last visited

About Erikaleigh12890

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. Erikaleigh12890

    Is Prednisone making it worse? Please help :(

    Hi! I was on 80 mg tapers for about two years. This consisted of 80 mg per day for one week, then 70 mg per day for one week, and so forth. And once I got to the bottom of my tapers my doctor would tell me to go right back on... it was brutal.
  2. Erikaleigh12890

    family member with CH, not diagnosed yet, very scary

    I am so sorry to hear about your son. I have been using Sumatriptan injections for the pst five years during my cycles. In my opinion the injections can be a life saver but they are also extremely dangerous. I have felt the chest tightness, can't really breath, overwhelming feeling. If you read through the boards or in the files you may read that 2ML of Sumatriptan is enough to abort an attack rather than the 4 or 6 ML his injections probably are. Personally I keep them on me but would only use them if I didn't have anything else to turn to like oxygen. Hope that helps a little. He could always try it so he knows what to expect if he does need to take one at work. He may need about 5-10 minutes to just chill out and calm himself down but within that time the attack will go away.
  3. Erikaleigh12890

    Is Prednisone making it worse? Please help :(

    Thanks all! After attending the conference, I am sickened how long I was on Prednsione and worried of the side effects. My hip has been bothering me ALOT but I always put it off to working out. I'd like to get an MRI or Cat scan to check in my hip. Has anyone else done this? And in response to MM in smaller doses, I am going to try that!
  4. Erikaleigh12890

    Is Prednisone making it worse? Please help :(

    Hi all! Wow what great support and feedback! Thank you all. I am going to try a different specialist. I agree with all of you. I want to try MM again, I just need to figure out my schedule. I work full time and I'm a full time student so finding time to do the MM while being away from home so much its difficult. (needing my oxygen instead of using injects, etc.) And thank you for the info on prednisone. My goal is to get myself feeling back to normal...as normal as I can. Thank you all.
  5. Hi all! I am a 27 year old female from Plymouth, MA. I am so excited to attend the CH conference in Sept! So I was just jumping around reading some posts. This triggered a question ... I have been getting CH since age 12. I was misdiagnosed until age 22. I had always had seasonal attacks every fall and spring, pretty clear in the winter and summer. I always knew what month and what time they were coming. Well the past five years with my specialist just seem to be pumping 80mg Prednisone tapers into me everytime a cycle begins. I use Sumatriptan injects for emergency (at work, in public) cases and O2 when at home. But to "break my cycle" he had me on Prednisone. It's been about 2 years with slight breaks off prednisone. I am scared to death of the side effects and what it does to the body. I tried the d3 Reg with no luck, verapamil fast release at 240mg no luck and he told me to get off and go on prednisone, mushrooms worked so well for me years ago and kept me free for one year, but these past two years are just non stop. I feel like I'm losing me mind, I've lost jobs, had to stop school. Any insight on if prednisone is making it worse?
×